# SDR ASAA0380403

- Difficulty date: April 21, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Component: Rudder
- Component part number: 5955545503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND RUDDER HAD DENT JUST ABOVE LOWER HINGE.  REMOVED DAMAGED AND HOT BONDED REPAIR DOUBLER PER SRM.  (M)
